Alert archive / Michigan / Small Craft Advisories in 2013

Small Craft Advisory 49, NWS Grand Rapids, MI

May 30, 2013

NWS Grand Rapids, MI issued this small craft advisory at May 30, 2013, 3:23 AM EDT. It took effect at May 30, 2013, 4:00 AM EDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
May 30, 2013, 3:23 AM EDT (07:23 UTC)
In effect from
May 30, 2013, 4:00 AM EDT
Expired
Jun 1, 2013, 3:45 AM EDT
In force
48 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

294 
WHUS73 KGRR 300723
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
323 AM EDT THU MAY 30 2013

LMZ845>849-301530-
/O.EXT.KGRR.MF.Y.0003.000000T0000Z-130531T0000Z/
/O.NEW.KGRR.SC.Y.0049.130530T0800Z-130601T1200Z/
SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI-
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
323 AM EDT THU MAY 30 2013

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SATURDAY. 

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES...1 TO 3 FEET BUILDING TO 2 TO 4 FEET.

* VISIBILITY...A QUARTER MILE OR LESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

* WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT 
  HTTP://GO.USA.GOV/5OG. 

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844-301530-
/O.NEW.KGRR.SC.Y.0049.130530T0800Z-130601T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-
323 AM EDT THU MAY 30 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SATURDAY. 

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
999 
WHUS73 KGRR 301449
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1049 AM EDT THU MAY 30 2013

LMZ845>849-302300-
/O.CAN.KGRR.MF.Y.0003.000000T0000Z-130531T0000Z/
/O.CON.KGRR.SC.Y.0049.000000T0000Z-130601T1200Z/
SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI-
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
1049 AM EDT THU MAY 30 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
DENSE FOG ADVISORY. 

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES...1 TO 3 FEET BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844-302300-
/O.CON.KGRR.SC.Y.0049.000000T0000Z-130601T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-
1049 AM EDT THU MAY 30 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MEADE
049 
WHUS73 KGRR 301955
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
355 PM EDT THU MAY 30 2013

LMZ844>849-310400-
/O.CON.KGRR.SC.Y.0049.000000T0000Z-130601T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
355 PM EDT THU MAY 30 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES...1 TO 3 FEET SOUTH OF GRAND HAVEN AND FROM 2 TO 5 FEET
  NORTH OF GRAND HAVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MEADE
743 
WHUS73 KGRR 310140
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
940 PM EDT THU MAY 30 2013

LMZ844>849-310945-
/O.CON.KGRR.SC.Y.0049.000000T0000Z-130601T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
940 PM EDT THU MAY 30 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS...SOUTH 15 TO 25 KNOTS DIMINISHING TEMPORARILY ON FRIDAY.

* WAVES...1 TO 3 FEET SOUTH OF GRAND HAVEN AND FROM 2 TO 5 FEET 
  NORTH OF GRAND HAVEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
915 
WHUS73 KGRR 310805
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
405 AM EDT FRI MAY 31 2013

LMZ844>849-311615-
/O.CON.KGRR.SC.Y.0049.000000T0000Z-130601T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
405 AM EDT FRI MAY 31 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS...SOUTH 15 TO 25 KNOTS DIMINISHING TO 10 TO 20 KNOTS THIS AFTERNOON.

* WAVES...1 TO 3 FEET SOUTH OF GRAND HAVEN AND FROM 2 TO 5 FEET 
  NORTH OF GRAND HAVEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
499 
WHUS73 KGRR 311608
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1208 PM EDT FRI MAY 31 2013

LMZ844>849-010015-
/O.CON.KGRR.SC.Y.0049.000000T0000Z-130601T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1208 PM EDT FRI MAY 31 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS...SOUTH 15 TO 25 KNOTS DIMINISHING TO 10 TO 20 KNOTS 
  THIS AFTERNOON...BUT STRENGTHENING AGAIN TONIGHT

* WAVES...1 TO 3 FEET SOUTH OF GRAND HAVEN AND FROM 2 TO 5 FEET 
  NORTH OF GRAND HAVEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DUKE
351 
WHUS73 KGRR 311949
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
349 PM EDT FRI MAY 31 2013

LMZ844>849-010400-
/O.EXT.KGRR.SC.Y.0049.000000T0000Z-130601T1800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
349 PM EDT FRI MAY 31 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT SATURDAY...

* WINDS...SOUTH 15 TO 25 KNOTS TONIGHT THROUGH SATURDAY
  MORNING...DIMINISHING SOME SATURDAY AFTERNOON. 

* WAVES...3 TO 5 FEET NORTH OF GRAND HAVEN TONIGHT INTO SATURDAY
  MORNING AND 2 TO 4 FEET GENERALLY...TO THE SOUTH OF GRAND HAVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
636 
WHUS73 KGRR 010205
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1005 PM EDT FRI MAY 31 2013

LMZ844>849-011015-
/O.CON.KGRR.SC.Y.0049.000000T0000Z-130601T1800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1005 PM EDT FRI MAY 31 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
SATURDAY...

* WINDS...SOUTH 15 TO 25 KNOTS TONIGHT THROUGH SATURDAY 
  MORNING...DIMINISHING SOME SATURDAY AFTERNOON. 

* WAVES...3 TO 5 FEET NORTH OF GRAND HAVEN TONIGHT INTO SATURDAY 
  MORNING AND 2 TO 4 FEET GENERALLY...TO THE SOUTH OF GRAND 
  HAVEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
561 
WHUS73 KGRR 010745
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
345 AM EDT SAT JUN 1 2013

LMZ844>849-010845-
/O.CAN.KGRR.SC.Y.0049.000000T0000Z-130601T1800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
345 AM EDT SAT JUN 1 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

SOUTHERLY WINDS OF 10 TO 20 KNOTS WILL KEEP WAVES UNDER 4 FEET
THROUGH TODAY..

$$

NJJ

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at May 30, 2:30 AM EDT, 53 minutes earlier.

Area forecast discussion, May 30, 2:30 AM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
230 AM EDT THU MAY 30 2013

LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/MARINE

.SYNOPSIS...
ISSUED AT 230 AM EDT THU MAY 30 2013

AN UPPER RIDGE OVER THE GREAT LAKES WILL BEGIN TO GET PUSHED EAST
TODAY BY A DEEP TROUGH TO THE WEST. SEVERAL ROUNDS OF SHOWERS AND
THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY AND SOME OF THE STORMS
MAY BE STRONG TO SEVERE FRIDAY. HEAVY RAINFALL IS ALSO POSSIBLE
DURING THIS TIME.

TODAY WILL BE WARMEST DAY OF THE PERIOD WITH HIGHS IN THE MID 80S.
TEMPS WILL FALL AFTER A COLD FRONT PASSES THROUGH SATURDAY.

&&

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 230 AM EDT THU MAY 30 2013

FORECAST CONCERNS DEAL WITH CONVECTIVE POTENTIAL THROUGH THE PERIOD.
THE GOING FORECAST WAS IN PRETTY GOOD SHAPE AND ONLY MINOR TWEAKS
WERE MADE.

A SHORT WAVE ROTATING AROUND THE UPPER LOW TO THE WEST MAY KICK OFF
SOME STORMS THIS AFTERNOON AND TONIGHT AS IT MOVES ACROSS
ILLINOIS.INTO WISCONSIN. A 40KT LLJ WILL SUPPLY AMPLE MOISTURE INTO
THE CWA AND MODERATE INSTABILITY WILL ALSO BE IN PLACE WITH SBCAPE
NEAR 2K J/KG. DPVA FROM THE SHORT WAVE MAY BE ENOUGH TO FIRE STORMS.
SVR STORMS ARE NOT EXPECTED TODAY HOWEVER AS SHEAR VALUES ARE ONLY
PROGD AROUND 25 KNOTS. THAT CHANGES BY FRIDAY HOWEVER WHEN SHEAR
INCREASES TO 45 KTS OR SO. INSTABILITY WILL BE A BIT LOWER THOUGH
DUE TO CLOUD COVER. SEVERAL MORE SHORT WAVES WILL TRACK ACROSS THE
CWA AND FIRE STORMS AND SHOULD BE ABLE TO OVERCOME THE WEAKER
INSTABILITY. THE CWA REMAINS IN A SLIGHT RISK FRIDAY.

THE THREAT OF THUNDERSTORMS WILL CONTINUE FRIDAY NIGHT INTO SATURDAY
AS A COLD FRONT SLOWLY MOVES TOWARD THE CWA. A STRONG LLJ AND
IMPINGING UPPER JET WILL PROVIDE GOOD DYNAMICS FOR CONVECTIVE
DEVELOPMENT. SHEAR VALUES AROUND 45 KTS WILL LINGER INTO SATURDAY SO
STRONG TO SVR STORMS CAN/T BE RULED OUT. STRONG WINDS WILL BE THE
MAIN THREAT.

.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 230 AM EDT THU MAY 30 2013

THE MAIN CHANGED TO THE FORECAST WAS TO  RAISE THE RISK FOR RAIN SAT
NIGHT AND SUN.  TEMPERATURES WERE ALSO LOWERED SUNDAY.

ONE COLD FRONT WILL BE SWINGING THROUGH THE REGION BY 12Z SUN.  THE
HIGH RES EURO BEEN TRENDING SLOWER WITH THIS FEATURE AND ACTUALLY
SHOWS A WAVE DEVELOPING ON THE FRONT...UPSTREAM IN IA 00Z SUN.  GFS
HAS BACKED MID LEVEL FLOW ACROSS WI FOR THIS SAME TIME AND RATHER
MOIST SOUNDINGS.  SO WILL INCREASE THE POPS FOR SAT NIGHT.
INSTABILITY STILL AROUND 06Z SUN...SO I MAINTAINED THE RISK FOR
THUNDER.

A DRY SLOT WILL MOVE IN FOR PART OF SUNDAY BEHIND THE
FRONT...HOWEVER WRAP AROUND MOISTURE WILL APPROACHING FROM THE WEST
SUNDAY. I AM NOT SURE HOW FAR SOUTH THIS MOISTURE WILL REACH...AND
IT COULD TOTALLY MISS SOUTHWEST MI. HOWEVER  THE HIGH RES IS NOW
SHOWING SOME LIGHT PRECIPITATION.  FROM THE 12Z 925 MB CHART IT
LOOKS LIKE A SECONDARY COLD FRONT WILL BE MOVING IN DURING THE DAY
ON SUNDAY.  LOW LEVELS ARE MOIST AND CONVERGENCE IS NOTED FROM THE
HIGH RES EURO.  SO SUNDAY IS LOOKING COOLER WITH SOME LIGHT RAIN
SHOWERS..ESPECIALLY FROM LUDINGTON TO HARRISON.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1156 PM EDT WED MAY 29 2013

DRY WX EXPECTED OVERNIGHT. GIVEN THE RECENT RAIN COUPLED WITH HIGH
DEWPOINTS...WE/LL LIKELY SEE SOME FOG DEVELOP AFTER 07Z DROPPING
VSBYS TO MVFR. FOG WILL DISSIPATE BY MID MORNING. SCT TSRA
POSSIBLE LATE IN THE PERIOD...AROUND 00Z AND BEYOND.

&&

.MARINE...
ISSUED AT 230 AM EDT THU MAY 30 2013

DIFFICULT TO TELL WHETHER DENSE FOG IS OCCURRING OVER THE LAKE UNTIL
THE SUN COMES UP. HOWEVER WITH WATER TEMPS IN THE 40S AND CURRENT
DEWPOINTS IN THE MID 60S DENSE FOG SEEMS LIKELY. AS SUCH WE EXTENDED
THE MARINE DENSE FOG ADVISORY THROUGH TODAY.

ALSO ISSUED A SCA MAINLY FOR WIND SPEEDS IN THE 20-25 KT RANGE
THROUGH FRIDAY NIGHT.

&&

.HYDROLOGY...
ISSUED AT 230 AM EDT THU MAY 30 2013

A VERY WET PATTERN IS IN PLACE THROUGH SATURDAY. SEVERAL ROUNDS OF
SHOWERS AND THUNDERSTORMS ARE EXPECTED AND HEAVY RAINFALL IS
POSSIBLE. AN INCH TO OVER TWO INCHES OF RAIN IS POSSIBLE FROM THIS
AFTERNOON THROUGH SATURDAY. THIS WILL NO DOUBT LEAD TO APPRECIABLE
RISES ON RIVERS AND POSSIBLE FLOODING.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...DENSE FOG ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ845>849.

&&

SYNOPSIS...93
SHORT TERM...93
LONG TERM...MJS
AVIATION...93
HYDROLOGY...93
MARINE...93
Hazardous weather outlook, May 29, 9:18 PM EDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
918 PM EDT WED MAY 29 2013

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-
300800-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE-
OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-
GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
918 PM EDT WED MAY 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

DENSE FOG IS EXPECTED NORTH OF SOUTH HAVEN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY INTO SATURDAY. STRONG TO
SEVERE STORMS ARE POSSIBLE FRIDAY AFTERNOON. WIND GUSTS TO 60 MPH
WILL BE THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FRIDAY.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 11:29 AM EDTRiver Flood AdvisoryGRRBarry71 hr
May 30, 1:28 PM EDTBeach Hazards StatementGRRMason, Muskegon, Oceana38 hr
May 30, 2:07 PM EDTSevere Thunderstorm WarningGRRClare38 min
May 30, 3:07 PM EDTSevere Thunderstorm WarningGRRIsabella38 min
May 30, 3:48 PM EDTSevere Thunderstorm WarningGRRNewaygo57 min
May 30, 6:18 PM EDTSevere Thunderstorm WarningGRRCalhoun42 min
May 30, 6:59 PM EDTSevere Thunderstorm WarningGRREaton61 min

Nearby

Small Craft Advisories in Michigan, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.